Noncentral limit theorems for random selections

István Berkes, Lajos Horváth, Johannes Schauer

Research output: Contribution to journalArticle

LanguageEnglish
Pages449-479
JournalProbability theory and related fields
Volume147
DOIs
StatusPublished - 2010

Cite this

Noncentral limit theorems for random selections. / Berkes, István; Horváth, Lajos; Schauer, Johannes.

In: Probability theory and related fields, Vol. 147, 2010, p. 449-479.

Research output: Contribution to journalArticle

Berkes, István ; Horváth, Lajos ; Schauer, Johannes. / Noncentral limit theorems for random selections. In: Probability theory and related fields. 2010 ; Vol. 147. pp. 449-479
@article{125829278b6349b597915997ac97bc93,
title = "Noncentral limit theorems for random selections",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th and Johannes Schauer",
year = "2010",
doi = "10.1007/s00440-009-0212-z",
language = "English",
volume = "147",
pages = "449--479",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - Noncentral limit theorems for random selections

AU - Berkes,István

AU - Horváth,Lajos

AU - Schauer,Johannes

PY - 2010

Y1 - 2010

U2 - 10.1007/s00440-009-0212-z

DO - 10.1007/s00440-009-0212-z

M3 - Article

VL - 147

SP - 449

EP - 479

JO - Probability theory and related fields

T2 - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -